# SDR ASOA2014021009933

- Difficulty date: January 13, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,291 hours, 24,299 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 FLOORBEAM ANGLE CRACKED AT RBL 27 AND RBL 36.  REPAIRED IAW REO 601R-53-41-059.
